English
 
User Manual Privacy Policy Disclaimer Contact us
  Advanced SearchBrowse

Item

ITEM ACTIONSEXPORT

Released

Journal Article

Kolmogorov complexity and the asymptotic bound for error-correcting codes

MPS-Authors
/persons/resource/persons235752

Manin,  Yuri I.
Max Planck Institute for Mathematics, Max Planck Society;

/persons/resource/persons235754

Marcolli,  Matilde
Max Planck Institute for Mathematics, Max Planck Society;

Locator
There are no locators available
Fulltext (public)
Supplementary Material (public)
There is no public supplementary material available
Citation

Manin, Y. I., & Marcolli, M. (2014). Kolmogorov complexity and the asymptotic bound for error-correcting codes. Journal of Differential Geometry, 97(1), 91-108. Retrieved from http://projecteuclid.org/euclid.jdg/1404912104.


Cite as: http://hdl.handle.net/21.11116/0000-0004-1643-8
Abstract
There is no abstract available